DBLP BibTeX Record 'journals/tcs/YuHLLX09'

@article{DBLP:journals/tcs/YuHLLX09,
  author    = {Dongxiao Yu and
               Jianfeng Hou and
               Guizhen Liu and
               Bin Liu and
               Lan Xu},
  title     = {Acyclic edge coloring of planar graphs with large girth},
  journal   = {Theor. Comput. Sci.},
  volume    = {410},
  number    = {47-49},
  year      = {2009},
  pages     = {5196-5200},
  ee        = {http://dx.doi.org/10.1016/j.tcs.2009.08.015},
  bibsource = {DBLP, http://dblp.uni-trier.de}
}